Harnack inequalities for evolving hypersurfaces on the sphere

Paul Bryan*, Mohammad N. Ivaki, Julian Scheuer

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    We prove Harnack inequalities for hypersurfaces flowing on the unit sphere by p-powers of a strictly monotone, 1-homogeneous, convex, curvature function f, 0 < p≤1. If f is the mean curvature, we obtain stronger Harnack inequalities.

    Original languageEnglish
    Pages (from-to)1047-1077
    Number of pages31
    JournalCommunications in Analysis and Geometry
    Volume26
    Issue number5
    DOIs
    Publication statusPublished - 2018

    Fingerprint

    Dive into the research topics of 'Harnack inequalities for evolving hypersurfaces on the sphere'. Together they form a unique fingerprint.

    Cite this